# SDR AALA961595

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - DURING TAXI OUT AT SJC, SLIGHT SMOKE NOTED IN CABIN WHEN APU STARTED.  SMOKE DISSIPATED BEFORE TAKEOFF BUT RETURNED BRIEFLY AFTER TAKEOFF WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REMOVED OILY RAG FROM INSIDE THE APU RAM AIR DOOR SURROUNDING APU INLET SHROUD/SCREEN.  REPLACED BOTH COALESCER BAGS.  OPERATED APU AND BOTH PACKS WITH NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
